# SDR CALA9900480

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Cracked
- Location: Nr 6 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD BRACKET HAS .25 VISIBLE CRACK AT LOWER CORNER WHERE NR 6 LEADING EDGE FLAP ACTUATOR MOUNTS.  REPAIRED BRACKET PER SRM 51-30-2 AND 51-20-1.
